Quasielliptic equations in an infinite cylinder
Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 1025-1028
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_5_a9,
author = {B. Sternin},
title = {Quasielliptic equations in an infinite cylinder},
journal = {Doklady Akademii Nauk},
pages = {1025--1028},
year = {1970},
volume = {194},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a9/}
}
B. Sternin. Quasielliptic equations in an infinite cylinder. Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 1025-1028. http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a9/